Complutense University Library

On the existence of complete families of projective plane curves, which are obstructed

Luengo Velasco, Ignacio (1987) On the existence of complete families of projective plane curves, which are obstructed. Journal London Mathematical Society, 36 (1). pp. 33-43. ISSN 1469-7750

Official URL: http://jlms.oxfordjournals.org/content/s2-36/1/33.full.pdf

View download statistics for this eprint

==>>> Export to other formats


Item Type:Article
Uncontrolled Keywords:Hilbert scheme of plane curves; Type of singularity; Deformation theory
Subjects:Sciences > Mathematics > Algebra
ID Code:16866
Deposited On:25 Oct 2012 08:32
Last Modified:25 Oct 2012 08:32

Repository Staff Only: item control page